# SDR R61A201407300952

- Difficulty date: July 30, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NLG STEERING MANIFOLD BRACKET IS CRACKED. MX R & R NLG STEERING MANIFOLD BRACKET IAW SRM 51-40-02, 51-43-03 REFER TO CONTINUATION CARD VP-026804-2014/161 C1-C2 FOR WORK DETAILS. PN 170-10788-401, SUPPORT ASSY.
